Image

 

Where do I start ??

I suppose the beginning would be good. As you’ll of no doubt noticed I havn’t written anything recently and that’s simply down to the fact I’ve felt relatively OK over the past month or so I thought..

I’ll openly admit I thought I knew best and decided to stop taking some of my medication,

  DEPIKOTE      ( Mood stabilisers )  

At first I honestly thought I’d made the right choice, my sleep pattern Improved, I seemed to have more motivation and generally felt a lot better In myself but as usual all good thing’s have to end.

Monday just gone was no different than any other day, my wife told my psychiatrist I wasn’t acting unusual  or behaving odd. I was In what I thought was a good frame of mind, so I decided to go and buy some alcohol which Isn’t usually any kind of problem. Well this time round everything seemed normal, I got drunk and told my wife I was going to bed. Nothing odd there but apparently 20 mins later I came back down stairs and was completely Incoherent talking absolute rubbish and didn’t actually know where I was or what was going on around me.

My Wife Instantly knew something wasn’t right and called for an Ambulance, I have absolutely no recollection of any of this. 

I woke up fuzzy headed and went to rub my eye’s and that’s when I realised, I was In Hospital !!!!

I had a drip coming out of my right hand and another tube coming out of my wrist, I was also wearing Hospital gown’s which made something dawn on me. A member of staff must of undressed me and to make It worse I don’t wear underwear. How embarrassing,….

Well after plenty of blood test’s and checking my med’s cupboard they discovered I’d taken around 10 –  7.5mg tablets of

Zopiclone      ( Sleeper’s )  

I’ve 1 very simple question??   Why did I do It??

Honestly can’t understand It at all, If I’m honest It’s scared the shit out of me simply because I’m clearly not In complete control of my own action’s.. Which now leave’s me wondering what else could / might happen In the future? Harm myself or worse harm someone close to me with out even being aware of It..

Now I’m back on the Crisis team alert list and waiting to hear what the next step Is going to be, more tablet’s? A stay In hospital? I just don’t know any more, nothing seem’s to work properly for me. It either work’s 1 way but has side effect’s or It doesn’t work at all..

 

HELP !!!!

 

Advertisements